# SDR CA150610007

- Difficulty date: June 9, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 67,257 hours
- Engine: Allsn 501D13D
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Yoke
- Part number: 3403150498
- Condition: Sheared
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: B

## Discrepancy

(CAN) C1 DOOR AFT YOKE SHEARED DURING FLIGHT AT FL220, RAPID DECOMPRESSION & EMER DESCENT.  NO INJURIES.
